Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight

Posted by Jen on April 4, 1999, at 11:55:38

In reply to Re: Losing weight , posted by laura on March 29, 1999, at 23:37:26

My husband was on Paxil and gained weight and would fall asleep very early every night. He was switched to Zoloft and the weight is coming off easily and he is not so very tired in the evening.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jen thread:1386